# SDR UIEA2021031300538

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 24,434 hours, 4,057 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 9650118002
- Part serial: TLS17960
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON ENG SPOOL FOR T/O ACFT VEERED TO RIGHT.  EXECUTED LOW SPEED (10 KNOTS APPROX) REJECTED T/O(  INSPECTED NOSE STEERING / SYSTEM IAW AMM 32-51-00, INSPECT A/C BRAKES IAW AMM 32-41-00, REPLACED BODY / GEAR STEERING ECU IAW AMM 32-53-03  )
